|Herpes Zorster/short breath while on meds
Feb 8, 2008
Dear Doc, Am deeply concerned and fearing death after being attacked with herpes zoster and experiencing short breath. Am on meds for 2 years now and my CD4 count is 697, quite high, why is this oppotunistic infection coming, is this a sign of aids? but I look health. Please help I dont want to die now or getting depressed.
| Response from Dr. Henry
Herpes zoster infection (shingles) can occur in persons with higher CD4 count as well as in the general population in otherwise healthy persons. In a person with a good CD4 count like yours on HIV medications (hopefull with suppressed viral counts) then the occurence of shingles does not usually indicate impending life threatening AIDS related problems (shingles is not an AIDS defining condition). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.